Journal of Mathematics and Statistics

One Algebra of New Generalized Functions

Sabra Ramadan

DOI : 10.3844/jmssp.2007.15.16

Journal of Mathematics and Statistics

Volume 3, Issue 1

Pages 15-16

Abstract

The space of new Generalized functions ζ (Π(R)) has been constructed. The operation of associative multiplication Θ has been defined on ζ (Π(R)).The embedding Jπ : ζ(S(R))→ ζ( (R)) has been constructed.

Copyright

© 2007 Sabra Ramadan. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.